# SDR ASAA2013081995851

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 10,243 hours, 3,088 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fault Message
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, DURING T/C 78273000 HAD A LONG TERM FAULT 77-20862 THE BOTTOM LEFT EGT IS OUT OF RANGE.  ACFT GROUNDED.
